# SDR CA960312201

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206D
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: #4 & #6 Cranks
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN)ENGINE TEARDOWN FOLLOWING SUDDEN FAILURE. CRANKSHAFT BROKEN IN THREE PIECES. THE BREAKS ARE THROUGH THE NUMBER 4 AND 6 CRANK CHEEKS. ALSO SEVERE DAMAGE TO SEVERAL CONRODS, COUNTERWEIGHTS AND INTERIOR  OF CASE. CRANKSHAFT DID NOT SHOW ANY SIGNS OF LACK OF LUBRICATION.
